Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 193, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 31, 2008, 5:21 PM EDT for Essex County, Massachusetts. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2008, 5:21 PM EDT (21:21 UTC)
- Expired
- Jul 31, 2008, 5:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
County Essex County, MA
The radar
The Boston radar (KBOX), 93 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 5:30 PM EDT | TSTM WND DMG | Topsfield, MA | WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 312121
SVRBOX
MAC009-312145-
/O.NEW.KBOX.SV.W.0193.080731T2121Z-080731T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
521 PM EDT THU JUL 31 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ESSEX COUNTY IN EASTERN MASSACHUSETTS...
THIS INCLUDES THE CITY OF NEWBURYPORT...
* UNTIL 545 PM EDT
* AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GROVELAND...OR 7 MILES EAST
OF LAWRENCE...AND MOVING NORTHEAST AT 33 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROWLEY AND 7 MILES SOUTHEAST OF AMESBURY BY 530 PM EDT...
NEWBURYPORT BY 535 PM EDT...
SALISBURY BY 540 PM EDT...
LAT...LON 4261 7104 4277 7114 4288 7088 4287 7085
4288 7081 4286 7079 4278 7079 4274 7077
4270 7076
TIME...MOT...LOC 2121Z 244DEG 29KT 4273 7098
$$
NMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 5:01 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 31, 5:01 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 501 PM EDT THU JUL 31 2008 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE OFF THE NEW ENGLAND COAST THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL END THIS EVENING. WEAK HIGH PRES WILL BRING DRIER WEATHER TO THE REGION ON FRIDAY. LOW PRES WILL MOVE THROUGH DURING THE WEEKEND PRODUCING A PERIOD OF SHOWERS AND SCATTERED THUNDERSTORMS MOST LIKELY LATER SAT. THE LOW WILL MOVE E OF NEW ENGLAND MON WITH A WARM FRONT POSSIBLY BRINGING MORE THUNDERSTORMS HERE TUE OR WED. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SCATTERED SHOWERS AND THUNDERSTORMS AHEAD OF APPROACHING COLD FRONT WILL LINGER INTO THE EVENING HOURS. A COUPLE OF THIS AFTERNOON/S THUNDERSTORMS HAVE BEEN STRONG...WITH RADAR INDICATING THE POTENTIAL FOR SMALL HAIL. GUST TO 47 MPH IN TOLLAND CT AROUND 450 PM. CAPE STILL IN 1500 TO 2000 J/KG RANGE AS OF LATE THIS AFTERNOON BUT PEAK HEATING HAS OCCURRED. THE POTENTIAL FOR VERY ISOLATED SEVERE THUNDERSTORMS LINGERS UNTIL 6 OR 7 PM FOR CENTRAL AND NORTHEAST MA...NORTHERN CT AND SOUTHWEST NH. COLD FRONT EXPECTED TO WORK INTO WESTERN TO CENTRAL MA AND NORTH CENTRAL CT EARLY THIS EVENING. POPS DROP OFF BEHIND THE FRONT TO SLIGHT CHANCE OR LOWER. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM FRIDAY/... BROAD LONG WAVE TROF REMAINS ANCHORED OVER WESTERN QUEBEC AND EASTERN ONTARIO WITH SHORT WAVES ROTATING ABOUT THIS FEATURE BRINGING PERIODS OF UNSETTLED WEATHER. SURFACE FEATURES REMAIN WEAK THROUGH FRI. WEAK COLD FRONT EXITS NEW ENGLAND THIS EVENING WITH STABILIZING AIR MASS AND ANY LINGERING SHOWERS/TSTMS MOVING OFFSHORE. DRIER AIR MASS AND VERY SLACK GRADIENT EXPECTED ON FRI. OTHER THAN SCT CU OVER INTERIOR HILLS AND LINGERING PATCHY FOG ON S COAST...NOT A LOT OF WEATHER TO DISCUSS. EXPECT SEA BREEZES TO PREVAIL BOTH COASTS. WEIGHTED TEMPS AND DEWPOINTS TO MAVMOSGUIDE BUT LOWERED TEMPS A FEW DEGREES TAN-PVD-BDL BAND. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THIS FCST IS A BLEND OF THE MORNING FCST AND THE 12Z OP RUNS OF THE GFS/UKMET/ECMWF /THE LATTER TWO ARRIVING 30-45 MIN LATE/ AS WELL AS THE 12Z GFS ENS POPS AND 12Z GFS ENS 2M TEMPS. AN ACTIVE WARM FRONT APPEARS LIKELY SAT AFTN WITH THUNDERSTORMS...DECENT SHEAR AND TT NEAR 48 RAISING THE POSSIBILITY OF NEAR SEVERE STORMS AS WELL AS POOR DRAINAGE FLOODING STORMS. ATTM...AM FAVORING STRONGEST CELLS WITH MODEST SUPERCELL POTENTIAL S OF THE MASS PIKE BUT THIS CAN CHANGE DEPENDENT ON THE MODELS. IMO...WE NEED TO PAY ATTN TO SAT AFTN AS CERTAINLY MORE POTENT THAN WHAT WE HAD TODAY. SUN AFTN...UNSTABLE WITH A FEW HAILERS POSSIBLE N OF THE MASS PIKE AND SMW GUSTS IN NW FLOW ALOFT ASSTD WITH COLD TROF ALOFT. MON...CONTINUITY WITH A SMALL CHANCE OF A RESIDUAL COLD CORE/TROF ALOFT AFTERNOON SHOWER. TUE/WED/THU...MODEL UNCERTAINTY AND DIVERGING OPINIONS. CONTINUITY AS MUCH I COULD. THINK A PERIOD OF THUNDERSTORMS OCCURS AS A STRONG WARM FRONT FORMS TO OUR WEST. TIMING UNCERTAIN. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... IN SHORT TERM...SCT TSTMS UNTIL ABOUT 02Z THIS EVE CENTRAL AND EASTERN AREAS. OTHERWISE...EXPECT PATCHY VALLEY FOG TO FORM TONIGHT IN LOCATIONS THAT RECEIVE RAIN WITH MORE WIDESPREAD MVFR CONDITIONS DUE TO FOG ALONG S COAST. LOCALIZED IFR VSBYS IN FOG POSSIBLE S COAST AND ABOUT ISLANDS...ESPECIALLY ACK. FRIDAY...VFR EXPECTED EXCEPT LINGERING MVFR VSBYS IN FOG S COAST UNTIL MID OR LATE MORNING. OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY... FRI NIGHT...MOSTLY VFR IN EVE...THEN RETURNING PATCHY MVFR/IFR IN FOG FRIDAY NIGHT. SATURDAY...EARLY MORNING MVFR/IFR IN FOG...THEN VFR. CONDITIONS DETERIORATING BY AFTERNOON WITH MVFR/IFR IN SHOWERS AND SCT TSTMS LATE. SUNDAY...LINGERING MVFR OR IFR EARLY...THEN IMPROVEMENT TO VFR....EXCEPT POSSIBLY THE MASS COAST WHERE IFR MAY LINGER? MONDAY...VFR. TUESDAY... VFR TO START BUT MAY DETERIORATE TO IFR IN SHOWERS/TSTMS LATE? && .MARINE... TONIGHT AND FRIDAY...WIDELY SCT TSTMS PASSING ACROSS WATERS THIS EVE...MOST LIKELY N OF BOS. PATCHY FOG WITH LOCALIZED VSBYS BELOW 1 MI LATE TONIGHT. OTHERWISE...BENIGN WIND AND SEA CONDITIONS. SPRING TIDE CYCLES BUT NO SIGNIFICANT WINDS TO BE CONCERNED WITH. OUTLOOK...FRIDAY THROUGH MONDAY... WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT THRESHOLDS THROUGH MOST OF THE PERIOD. SHOWERS AND SCATTERED TSTMS WOULD BE A CONCERN LATER SATURDAY INTO EARLY SUNDAY. && .CLIMATE... JULY RAINFALL AS OF 20Z THE 31ST: BOSTON 6.00 RANKS 8TH WETTEST MAX 11.69 1921 HARTFORD 7.88 RANKS 4TH WETTEST MAX 11.24 1938 WORCESTER 7.91 RANKS 5TH WETTEST MAX 11.41 1938 PROVIDENCE NOT IN THE TOP TEN WITH ITS 5.23. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB/DRAG/THOMPSON NEAR TERM...NMB 5P SHORT TERM...THOMPSON LONG TERM...DRAG 5P AVIATION...DRAG/THOMPSON 5P MARINE...DRAG/THOMPSON 5P CLIMATE...DRAG 5P
Hazardous weather outlook, Jul 31, 5:03 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 503 PM EDT THU JUL 31 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-011200- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 503 PM EDT THU JUL 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS SHOULD END THIS EVENING BETWEEN 8 AND 10 PM. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY DOWNPOURS AND GUSTY WINDS. THE STRONGEST THUNDERSTORMS ARE EXPECTED TO BE NORTH AND WEST OF A BOSTON TO PROVIDENCE LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY AND SUNDAY. THE MAIN RISK WILL BE FROM LIGHTNING...SMALL HAIL AND GUSTY WINDS TO AROUND 45 MPH. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY OR WEDNESDAY. LIGHTNING IS THE PRIMARY RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND. ANZ230>237-250-254-255-011200- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 503 PM EDT THU JUL 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL PASS ACROSS THE COASTAL WATERS THIS EVENING...AND PASS FURTHER OFFSHORE AFTER 11 PM OR MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS MAY ALSO OCCUR SATURDAY AFTERNOON AND SUNDAY AFTERNOON. THE MAIN RISK WILL BE FROM LIGHTNING BUT THERE MAY BE SOUTHERLY THUNDERSTORM GUSTS TO 35 KNOTS SATURDAY AND WESTERLY WIND GUSTS TO 35 KNOTS SUN AFTERNOON. A THUNDERSTORM WILL BE POSSIBLE TUESDAY OR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DRAG
In the hours before
Special weather statement, Jul 31, 1:58 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 158 PM EDT THU JUL 31 2008 MAZ008-010-011-311830- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-WESTERN HAMPSHIRE MA- 158 PM EDT THU JUL 31 2008 AT 156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL 2 MILES EAST OF EASTHAMPTON...OR ABOUT 4 MILES SOUTHEAST OF NORTHAMPTON...MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR...HOLYOKE BY 210 PM EDT...SOUTH HADLEY AND GRANBY BY 220 PM EDT...CHICOPEE AND 6 MILES NORTHWEST OF LUDLOW BY 230 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. NMB
Special weather statement, Jul 31, 3:22 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 322 PM EDT THU JUL 31 2008 MAZ004-005-012-311945- CENTRAL MIDDLESEX COUNTY MA-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- 322 PM EDT THU JUL 31 2008 AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL AROUND AND 2 MILES NORTH OF WORCESTER...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...WEST BOYLSTON BY 330 PM EDT... SHREWSBURY AND BOYLSTON BY 340 PM EDT...NORTHBOROUGH AND WESTBOROUGH BY 350 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. NMB
Special weather statement, Jul 31, 4:05 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 405 PM EDT THU JUL 31 2008 MAZ004-005-012-312030- CENTRAL MIDDLESEX COUNTY MA-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- 405 PM EDT THU JUL 31 2008 AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL CENTERED OVER I 290 IN WORCESTER...MOVING EAST AT 14 MPH. THE THUNDERSTORM WILL BE NEAR...BOYLSTON BY 410 PM EDT...NORTHBOROUGH AND WESTBOROUGH BY 420 PM EDT...BERLIN AND MARLBOROUGH BY 430 PM EDT. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED AREAS. NMB
Special weather statement, Jul 31, 4:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 448 PM EDT THU JUL 31 2008 CTZ002>004-312115- HARTFORD CT-TOLLAND CT-WINDHAM CT- 448 PM EDT THU JUL 31 2008 AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 3 MILES SOUTH OF TOLLAND...OR ABOUT 5 MILES EAST OF VERNON...MOVING EAST AT 19 MPH. THE THUNDERSTORM WILL BE NEAR...COVENTRY AND WILLINGTON BY 500 PM EDT...MANSFIELD AND STORRS BY 510 PM EDT...CHAPLIN AND ASHFORD BY 520 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. NMB
Special weather statement, Jul 31, 4:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 454 PM EDT THU JUL 31 2008 CTZ002-003-312130- HARTFORD CT-TOLLAND CT- 454 PM EDT THU JUL 31 2008 AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 2 MILES SOUTHEAST OF GLASTONBURY...OR ABOUT 6 MILES SOUTHEAST OF EAST HARTFORD...MOVING SOUTHEAST AT 11 MPH. THE THUNDERSTORM WILL BE NEAR...MARLBOROUGH AND HEBRON BY 530 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. NMB
Special weather statement, Jul 31, 5:06 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 506 PM EDT THU JUL 31 2008 MAZ005>007-312130- CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-WESTERN ESSEX MA- 506 PM EDT THU JUL 31 2008 AT 502 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 2 MILES WEST OF ANDOVER...OR ABOUT 3 MILES SOUTHWEST OF LAWRENCE...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...GROVELAND AND BOXFORD BY 520 PM EDT...GEORGETOWN AND NEWBURY BY 530 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. NMB
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:40 AM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire | 3 hr |
| Jul 31, 7:59 PM EDT | Special Marine Warning | BOX | 46 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.